MAUDE Adverse Event Report: Medacta International SA AMIStem-P Collared; AMIStem-P Collared Lat. size0

Medacta International SA AMIStem-P Collared; AMIStem-P Collared Lat. size0
Model Number 01.18.440
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Implant Pain (4561); Aseptic loosening (4883)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 7 months from the primary, the patient came in presenting pain and instability due to a loose stem and the cause is unknown.The surgeon revised the medacta stem and head to a competitor stem and head, and revised the flat pe hc liner d 36/e to a same size liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 august 2026 stem: amistem-p collared 01.18.440 amistem-p collared lat.Size 0 (k173794) lot 188747a: (b)(4) items manufactured and released on 16-apr-2024.Expiration date: 01-apr-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:aseptic loosening is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
AMIStem-P Collared
Common Device Name
AMIStem-P Collared Lat. size0
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692306
Report Number3005180920-2026-00910
Device Sequence Number9595236
Product Code LZO
UDI-Device Identifier07630040720298
UDI-Public07630040720298
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.440
Device Lot Number188747A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale